Journal article icon

Journal article

Quaternionic Kahler manifolds of cohomogeneity one

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0129167X99000215

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
INTERNATIONAL JOURNAL OF MATHEMATICS
Volume:
10
Issue:
5
Pages:
541-570
Publication date:
1999-08-05
DOI:
EISSN:
1793-6519
ISSN:
0129-167X
URN:
uuid:e1399d23-d123-45b1-b4f7-fb3a7577c5f5
Source identifiers:
16408
Local pid:
pubs:16408

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP